×

zbMATH — the first resource for mathematics

Stability analysis for continuous system with additive time-varying delays: a less conservative result. (English) Zbl 1190.34089
Summary: This paper presents a less conservative result for stability analysis of continuous-time systems with additive delays by constructing a new Lyapunov-Krasovskii functional and utilizing free matrix variables in approximating certain integral quadratic terms in obtaining the stability condition in terms of linear matrix inequalities. Numerical example is provided to show the effectiveness of the proposed method compared to some recent results.

MSC:
34K20 Stability theory of functional-differential equations
Software:
LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boyd, S.L.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., LMI in systems and control theory, (1994), SIAM Philadelphia
[2] R. Dey, S. Ghosh, G. Ray, Delay-dependent stability analysis with time-varying state delay, in: Proceedings of Fourth IFAC Conference on Management and Control of Production and Logistics, Sibu, Romania, 2007, pp. 313-318.
[3] Fridman, E.; Shaked, U., Delay-dependent stability and H_∞ control: constant and time-varying delays, International journal of control, 76, 1, 48-60, (2003) · Zbl 1023.93032
[4] Gahinet, P.; Nemirovski, A.; Laub, A.J.; Chilali, M., LMI control toolbox, (1995), Mathworks Inc. Cambridge
[5] Gao, H.; Chen, T.; Lam, J., A new delay system approach to network based control, Automatica, 44, 39-52, (2008) · Zbl 1138.93375
[6] Hale, J., Theory of functional differential equations, (1977), Academic New York
[7] Lam, J.; Gao, H.; Wang, C., Stability analysis for continuous system with two additive time-varying delay components, System and control letters, 56, 16-24, (2007) · Zbl 1120.93362
[8] Lam, J.; Gao, H.; Wang, C., Corrigendum to stability analysis for continuous system with two additive time-varying delay components, System and control letters, 56, 662, (2007)
[9] Jing, X.L.; Tan, D.L.; Wang, Y.C., An LMI approach to stability of systems with severe time-delay, IEEE transaction on automatic control, 49, 7, 1192-1195, (2004) · Zbl 1365.93226
[10] Kim, J.H., Delay and its time-derivative robust stability of time delayed linear systems with uncertainty, IEEE transaction on automatic control, 46, 5, 789-792, (2001) · Zbl 1008.93056
[11] Y.S. Lee, Y.S. Moon, W.H. Kwoon K.H. Lee, Delay-dependent robust H_∞ control of uncertain system with time-varying state delay, in: Proceedings of the 40th Conference on Decision and Control, Orlando, Florida, 2001, pp. 3208-3213.
[12] Xi, Li; Souza, De, Criteria for robust stability and stabilization of uncertain systems with sate delays, Automatica, 33, 9, 1657-1662, (1997)
[13] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain sate delayed system, International journal of control, 74, 14, 1447-1455, (2001) · Zbl 1023.93055
[14] Mahmoud, Magdi.S., Robust control and filtering of time delay systems, (2000), Marcel Dekker, Inc. · Zbl 0969.93002
[15] Malek Zaveri, M.; Jamshedi, M., Time delay systems: analysis and optimization and applications, (1987), North-Holland Amsterdam
[16] Park, P., A delay dependent stability criterion for systems with uncertain time-invariant delays, IEEE transaction on automatic control, 44, 4, 876-877, (1999) · Zbl 0957.34069
[17] Richard, J.P., Time-delay systems: an overview of some recent advances and open problems, Automatica, 39, 1667-1694, (2003) · Zbl 1145.93302
[18] Wu, M.; He, Y.; She, J.H.; Liu, G.P., Delay-dependent criteria for robust stability of time-varying delay system, Automatica, 40, 1435-1439, (2004) · Zbl 1059.93108
[19] Wu, M.; He, Y.; She, J.H., New delay-dependent stability criteria and stabilizing method for neutral system, IEEE transaction on automatic control, 49, 12, 2266-2271, (2004) · Zbl 1365.93358
[20] Sun, Yuan Gong; Wang, Long; Xie, G., Delay-dependent robust stability and stabilization for discrete time-switched systems with mode dependent time-varying delays, Applied mathematics and computation, 180, 428-435, (2006) · Zbl 1100.93034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.